MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX PRO-VENT 3ML ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX PRO-VENT 3ML ARTERIAL BLOOD SAMPLING; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1467J
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scale of the syringe was not printed.This occurred upon removal from package, no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation summary: received for investigation one opened, but unused package of item # g1467j, lot 6029253.Pictures were also provided.Visual inspection with unaided eye revealed the graduation marks are missing on the syringe barrel, thus confirming the complaint.This barrel is a supplied component and sent with the graduation markings pre-applied.Icu medical manufacturing process does not impact print quality on supplied barrels.The assembly and packaging machine s are not equipped with a vision system, relying on human visual inspections for print quality.In-process, the lot was inspected for "graduation marking shall be legible" based on c=0 (critical) and no nonconformities were noted.Dhr's (device history record) information indicates that the lot met the acceptance requirements.In this instance, the printing irregularity is associated with the supplier's manufacturing process.No further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions will be taken accordingly.

Brand Name
PORTEX PRO-VENT 3ML ARTERIAL BLOOD SAMPLING
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
10 bowman dr
keene, NH 03431
2247062300
MDR Report Key21584387
Report Number1217052-2025-00056
Device Sequence Number8832740
Product Code JKA
UDI-Device Identifier00351688060214
UDI-Public(01)00351688060214(17)270715(10)6029253
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1467J
Device Lot Number6029253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown